Thanks Mary for sharing your story! I’m so sorry you’ve had to deal with this for so long! :( I agree that once you find something that works it often has to be adjusted to something new to keep the rash from coming back/intensifying. It’s also interesting to know that a vegan diet hasn’t helped. I went vegan for about a month and noticed my skin was clearer, but about the 5th week my POD started with about 1 or 2 blisters and I broke out the acidic ointment to try and stop it. I was also really stressed then though (my grandmother was in the hospital). I have wondered if some type of medicine like Valtrex or something would help, but I’m just as in the dark as anyone else. The zinc has really helped me (2 times a day), but you can only take it up to 6 months out of the year. Good luck with the remedies and thanks again for sharing!
Initial dose based on previous asthma drug therapy and disease severity; 100 mcg via oral inhalation once daily is the usual recommended starting dose for patients not on an inhaled corticosteroid. After 2 weeks of therapy, if asthma symptoms are uncontrolled, increase dose to 200 mcg via oral inhalation once daily. Max: 200 mcg once daily. Administer at the same time each day. The maximum beneficial effect may not be achieved for up to 2 weeks or longer after starting treatment. Titrate to the lowest effective dose once asthma stability is achieved.
Primidone, along with phenytoin and phenobarbital, is one of the anticonvulsants most heavily associated with bone diseases such as osteoporosis , osteopenia (which can precede osteoporosis), osteomalacia and fractures.    The populations usually said to be most at risk are institutionalized people, postmenopausal women, older men, people taking more than one anticonvulsant, and children, who are also at risk of rickets .  However, it has been suggested that bone demineralization is most pronounced in young people (25–44 years of age)  and one 1987 study of institutionalized people found that the rate of osteomalacia in the ones taking anticonvulsants—one out of nineteen individuals taking an anticonvulsant (vs. none among the thirty-seven people taking none) —was similar to that expected in elderly people. The authors speculated that this was due to improvements in diet, sun exposure and exercise in response to earlier findings, and/or that this was because it was sunnier in London than in the Northern European countries which had earlier reported this effect.  In any case, the use of more than one anticonvulsant has been associated with an increased prevalence of bone disease in institutionalized epilepsy patients versus institutionalized people who did not have epilepsy. Likewise, postmenopausal women taking anticonvulsants have a greater risk of fracture than their drug-naive counterparts.